MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was not able to provide any further information.Patient fields in which information was not provided were intentionally left blank.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device went completely blank on a ems call while changing one of the two batteries on the device.No further information was able to be provided.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient harm associated with the reported event.
 
Additional Manufacturer Narrative
The customer contacted physio-control to clarify that there was no patient involvement.Section a1 patient identifier of the initial medwatch report was blank.Section a1 patient identifier of the initial medwatch report should indicate: none.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and the reported issue was duplicated.The device's electronic records were reviewed and no patient events were logged for the reported event date; the reported issue could not be verified.Physio replaced the device's power pcb, battery wire harness, and battery pins to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The removed power pcb was scrapped.The root cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key10359426
Report Number0003015876-2020-00985
Device Sequence Number11345343
Product Code MKJ
UDI-Device Identifier00883873911709
UDI-Public00883873911709
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2020
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer08/10/2020
12/10/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date08/12/2020
12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1